# SDR MYWA100030

- Difficulty date: February 9, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 25,888 hours, 9,088 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Loop
- Part number: 4735975
- Part serial: 15759A
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFT CARGO SMOKE DETECTOR A LOOP INOP.
